Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Taking Medicine

Taking Medicine

Im not sure if i asked this before. This is hard to explain but if you take lamictal does it make your hand and body feel like its shaking on the inside?

A MyEpilepsyTeam Member said:

Would be revolutionary if they invented medications with no side effects.

posted 5 months ago
A MyEpilepsyTeam Member said:

I take 700mg of lamictal daily.
I start to shake if I miss a dose

posted 5 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member ,
drowsy is another side effect with a lot of meds . Plus many of the other side effects, like tiredness, exhaustion, Anxiety and still many more.

edited, originally posted about 1 month ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , just about all medications, I’ve been on struggled the side effects of sleeping

posted about 1 month ago
A MyEpilepsyTeam Member said:

i have tried to be extremely careful. My companion of 7 years would remind me to take them. Someone set up an alarm that gets louder and louder if I do not turn it off. I am now taking 2 25 mgs in the morning at 9, 100 mgs at night. I generally sleep quite well, but do snore. Many in my family have Sleep Apnea. I had a camera looking at me while at Yale; I know there are seizures at night.

I will have the EEG leads on for 72 hours here to learn if there are seizures I am not aware of soon. It will be good if they learn something. If I do, I do, but at night cannot harm anyone.

posted 5 months ago
Already a Member? Log in